Facebook Pixel

I've started a second period 4 days after my last one. Why is that?

By May 11, 2012 - 6:50pm
Rate This

I had sex with my husband during my last period. A couple of days later I stop and 4 days later I started again. I've read other concerns, but they all refer to using the morning after pill. I haven't used any type of birth control for over 3 years. Another person talked about a cyst, but my bleeding doesn't look anything that was described. It looks like the start of a regular period. Could this be a sign of a pregnancy, a cyst or my body aborting?

Add a Comment1 Comments

EmpowHER Guest

Hi Spudjoy,

Thank you for your question and welcome to Empowher. I don't think this is a sign of pregnancy as bleeding would be more associated with the loss of a child (sign as miscarriage) or other issues such as a cyst as you mentioned. However, going to a physician would be the only way that you could find out exactly what is wrong and you should certainly take the time to get checked and find out the exact reasoning for the excessive bleeding. Keep us posted on what your doctor suggests.

Good luck,


May 12, 2012 - 8:31am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.